Research output: Contribution to journal › Article › peer-review
Частотный критерий абсолютной устойчивости нелинейных систем. / Леонов, Г. А.
In: ДОКЛАДЫ АКАДЕМИИ НАУК, Vol. 458, No. 6, 2014, p. 641-643.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Частотный критерий абсолютной устойчивости нелинейных систем
AU - Леонов, Г. А.
PY - 2014
Y1 - 2014
U2 - 10.7868/S0869565214300057
DO - 10.7868/S0869565214300057
M3 - статья
VL - 458
SP - 641
EP - 643
JO - ДОКЛАДЫ АКАДЕМИИ НАУК
JF - ДОКЛАДЫ АКАДЕМИИ НАУК
SN - 0869-5652
IS - 6
ER -
ID: 5738133